# SDR 05FDEA02591

- Difficulty date: August 23, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727-200
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT NR 3 VHF ANTENNA MOUNTING BRACKET CUT OUT BS 1042 WL   138.5  (AFT CARGO COMPARTMENT)  REMOVED CORROSION ON SKIN AT NR 3 VHF ANTENNA MOUNTING BRACKET CUTOUT BS 1042 BL 0 WL 138.5 FOUND TO BE WITHIN LIMITS ALL WORK DONE IAW SRM 53-30-1, 51-10-1
